# SDR UALA2009102103285

- Difficulty date: October 21, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 36,580 hours, 9,733 cycles
- Engine: Pwa PW4056
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK RT WING INBOARD AILERON AREA.  RIGHT WING THIRD CANOE HEAVY MIST OF HYD WITH FLAPS 30 DEGREES CENTER HYD RES AT 3000 PSI.  FOUND NR 9 SPOILER PCA FILTER CAP LEAKING, DAMAGED O-RING.  REPLACED O-RING, LEAK CHECK GOOD.
